# SDR FDEA201101150182

- Difficulty date: January 15, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 20,343 hours, 10,913 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: A25313101
- Part serial: U262
- Condition: Inoperative
- Location: Mlg
- Part time: 11,801 hours, 4,391 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

DURING T/O AT GEAR RETRACTION, ECAM INDICATED AUTO BRAKES FAULT ALONE WITH ILLUMINATION OF THE BRAKE FAIL LIGHT.  COMPLIED WITH ECAM SELECTED AUTOBRAKES  TO ALTN/OFF.  AFTER LANDING BRAKE FAIL LIGHT OUT.  DURING TAXING IN, SELECTED NORMAL (BRK-ANTISKID SWITCH).  APPLIED BRAKE PRESSURE.  BRAKE PRESSURE INDICATOR SHOWED YELLOW SYS PRESSURE SWITCH BREAK - ANTISKID SELECTOR BACK TO ALT/OFF.  TAXI TO PARKING.  R & R BRAKE SELECTOR VALVE IAW AMM 32-42-11-04.
